\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Liouville type theorem for Hartree-Fock Equation on half space

  • * Corresponding author

    * Corresponding author

The second author is supported by NSFC grant 12171212

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we study the Liouville type theorem for the following Hartree-Fock equation in half space

    $ \begin{align*} \begin{cases} - \Delta {u_i}(y) = \sum\limits_{j = 1}^n {{\int _{\partial \mathbb{R}_ + ^N}}} \frac{{{u_j}(\bar x, 0){F_1}({u_j}(\bar x, 0))}} {{|(\bar x, 0) - y{|^{N - \alpha }}}}d\bar x{f_2}({u_i}(y)) \\ \qquad \qquad \qquad + \sum\limits_{j = 1}^n {{\int _{\partial \mathbb{R}_ + ^N}}} \frac{{{u_j}(\bar x, 0){F_2}({u_i}(\bar x, 0))}} {{|(\bar x, 0) - y{|^{N - \alpha }}}}d\bar x{f_1}({u_j}(y)), \ y \in \mathbb{R}_ + ^N, \hfill \\ \frac{{\partial {u_i}}} {{\partial \nu }}(\bar x, 0) = \sum\limits_{j = 1}^n {{\int _{ \mathbb{R}_ + ^N}}} \frac{{{u_j}(y){G_1}({u_j}(y))}} {{|(\bar x, 0) - y{|^{N - \alpha }}}}dy{g_2}({u_i}(\bar x, 0)) \\ \qquad \qquad \qquad + \sum\limits_{j = 1}^n {{\int _{ \mathbb{R}_ + ^N}}} \frac{{{u_j}(y){G_2}({u_i}(y))}} {{|(\bar x, 0) - y{|^{N - \alpha }}}}dy{g_1}({u_j}(\bar x, 0)), \quad \quad(\bar x, 0) \in \partial \mathbb{R}_ + ^N, \end{cases} \end{align*} $

    where $ \mathbb{R}_+^N = \{x\in{\mathbb{R}^N}: x_N > 0\}, f_1, f_2, g_1, g_2, F_1, F_2, G_1, G_2 $ are some nonlinear functions. Under some assumptions on the nonlinear functions $ F, G, f, g $, we will prove the above equation only possesses trivial positive solution. We use the moving plane method in an integral form to prove our result.

    Mathematics Subject Classification: Primary: 35J60, 35J66; Secondary: 35J61.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] W. ChenY. Fang and C. Li, Super poly-harmonic property of solutions for navier boundary problems on a half space, J. Funct. Anal., 265 (2013), 1522-1555.  doi: 10.1016/j.jfa.2013.06.010.
    [2] W. ChenY. Fang and R. Yang, Liouville theorems involving the fractional Laplacian on a half space, Adv. Math., 274 (2015), 167-198.  doi: 10.1016/j.aim.2014.12.013.
    [3] W. ChenC. Li and Y. Li, A direct method of moving planes for the fractional Laplacian, Adv. Math., 308 (2017), 404-437.  doi: 10.1016/j.aim.2016.11.038.
    [4] W. ChenC. Li and B. Ou, Classification of solutions for an integral equation, Commun. Pure Appl. Math., 59 (2006), 330-343.  doi: 10.1002/cpa.20116.
    [5] J. Dou and M. Zhu, Sharp Hardy-Littlewood-Sobolev inequality on the upper half space, Int. Math. Res. Not. IMRN, 3 (2015), 651-687.  doi: 10.1093/imrn/rnt213.
    [6] V. Fock, Naherungsmethode zur Losung des quantenmechanischen Mehrkorperproblems, Z. Phys., 61 (1930), 126-148.  doi: 10.1007/BF01340294.
    [7] D. Hartree, The wave mechanics of an atom with a non-coulomb central field, Part Ⅰ. Theory and methods, Proc. Camb. Phil. Soc., 24 (1928), 89-312.  doi: 10.1017/S0305004100011919.
    [8] H. Li, Liouville Type Theorem for Hartree Equations on Half Spaces, Acta Math. Sci.(in Chinese), 41A (2021), 388–401.
    [9] J. LiuY. Guo and Y. Zhang, Liouville-type theorems for polyharmonic systems in $\mathbb R^N$, J. Differ. Equ., 225 (2006), 685-709.  doi: 10.1016/j.jde.2005.10.016.
    [10] S. Luo and W. Zou, Liouville theorems for integral systems related to fractional lane-emden systems in $\mathbb R_+^N$, Differ. Integral Equ., 29 (2016), 1107-1138. 
    [11] J. C. Slater, Note on Hartree's method, Phys. Rev., 35 (1930), 210-211.  doi: 10.1103/physrev.35.210.2.
    [12] J. Yang and X. Yu, Liouville type theorems for Hartree and Hartree-Fock equations, Nonlinear Anal., 183 (2019), 191-213.  doi: 10.1016/j.na.2019.01.012.
    [13] X. Yu, Liouville type theorems for singular integral equations and integral systems, Commun. Pure Appl. Anal., 15 (2016), 1825-1840.  doi: 10.3934/cpaa.2016017.
    [14] X. Yu, Liouville type theorem for some nonlocal elliptic equations, J. Differ. Equ., 263 (2017), 6805-6820.  doi: 10.1016/j.jde.2017.07.028.
  • 加载中
SHARE

Article Metrics

HTML views(1452) PDF downloads(178) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return